# SDR AALA20072477

- Difficulty date: December 19, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Rt Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAN INFLIGHT T1429/19DEC - LOST RIGHT HYDRAULIC SYSTEM FLUID.  INDICATION SHOWED FLUID LOSS BUT NO PRESSURE LOSS.  LOWERED LANDING GEAR MANUALLY.  LANDED SAN WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE DRIVEN PUMP AND FILTERS AND REPLACED ELECTRONIC DRIVEN AUXILIARY PUMP AND RIGHT SYSTEM RETURN LINE FILTERS.  SERVICED HYDRAULIC QUANTITY TO FULL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
